$0.00
Chemist Warehouse – Stop Paying Too Much!
Buying Prescriptions Online at the Chemist Warehouse
Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink
  Product ID: 2582094

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink

Lemsip Max with Decongestant Lemon 10pk Cold and Flu Hot Drink

Supplier: Reckitt Benckiser NZ, Auckland
Product ID: 2582094
$13.99 NZD
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

Vitamins and minerals are supplementary to and not a replacement for a balanced diet.
If symptoms persist, see your healthcare professional.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE AND ONLY USE AS DIRECTED. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET. WEIGHT MANAGEMENT PROGRAMMES TAKE TIME AND PERSONAL COMMITMENT TO BE EFFECTIVE, AND ALSO REQUIRE DIET, EXERCISE AND LIFESTYLE CHANGES. ASK YOUR HEALTH PROFESSIONAL FOR ADVICE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. USE ONLY AS DIRECTED. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. INCORRECT USE MAY BE HARMFUL. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

General Information

Use this Lemsip for temporary relief of: Blocked or Runny Nose -Headache & Fever -Sore Throat -Body Aches & Pains -Is non-drowsy

Warnings

Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist see your healthcare professional. Reckitt Benckiser, Auckland. 0800 40 30 30

Common Uses

Cold & Flu Remedy

Ingredients

Paracetamol 1000mg, Phenylephrine, HCL 12.2mg

Directions

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. DOSAGE Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

Review Disclaimer
Chemist Warehouse takes all practical steps to ensure that all reviews are genuine and accurate, and we have strict moderation rules in place to ensure that reviews meet all New Zealand laws and guidelines. If you believe that a review does not meet this standard, please use our Contact Us form to let our team know.